Setraline 50mg

Hey everyone. I have just been put on Setraline for Depression and Anxiety. Day one 25mg and so dizzy, feel sick and quite hypo. I do not like this feeling. Ive been reading that most people get this. First couple weeks only right??? . . . . Im also particularly concerned about the low sex drive. is this as common as it seems? And yes, I do feel more anxious. Anxious about taking it again tomorrow. Advice from anyone else who may have also just started? Thankyou!

12 Replies

  • I wasn't prescribed this I had fluxotine and I had bad side affects by day 3 I was hot extremely dizzy felt like I was going crazy and felt like I was dying it was horrendous...yes sex drive does get affected because youre feeling so anxious unwell...even without tablets your sex life gets affected a few times we've planned to do it but anxiety has shit all over it lol...I do really admire those who stick it out for a few weeks whilst the tablets take affect but personally my experience was really bad I coudnt carry on so I'm on nothing just waiting for counselling hope you start feeling better very soon xx

  • Thankyou. Yeah . . . . . I really dont know If I can keep it up. I dont like this disoriented feeling. And I REALLY do not want to lose my sex drive. that has never been an issue for me before. Im just being a real pain in the ass to everyone I love. Extremely low self esteem. thinking the worst of everything, crying all the time. and becoming very clingy of my husband. Annoyingly so.

  • Maybe take it at night it might help better

  • Thanks. Maybe I could try at night. Aaaargh. so scared to take it again :(

  • I only made it about 8 days on Sertraline. But yes they do say the first two weeks are the hardest, so if you can stick it out do so .Might be worth it. I completely lost my sex drive, and appetite and dealt with constant nausea. I figured I couldn't keep going not eating so I gave up. I hope you have better luck than I do because it does work for a lot of people.

  • Thankyou for your feedback. Yes Nausea and Yes, Loss of appetite is apparent. Which is difficult as i have child I need to feed and Im not motivated to cook. hes just had sandwiches today :( uuurggh! Why does it have to be like this! :(

  • Yes, I take sertraline ( zoloft ) felt some side effects in the beginning like dizziness and sickness.. But now its normal... Just take the pills everyday at the same time, this meds can interact with over-the-counter medications you use so tell your doctor about other meds...

  • I take my anxiety meds at night n I was scared to cause I took it during the day n I got real dizzy n stuff but it helps at night or start off with maybe only taking half to start off with

  • I've just been moved from citalopram to sertraline and I feel worse. I have never felt so low and cried so much, however in doing research it appears for most that after weeks 3,4,5 etc (different for each person) it gets better and they start working and the side effects subside. I have been given a sedative to cope with the additional tears and anxiety and they work. So I'm going to try to stick with it. Week two this week and dog rough but to be honest I don't know what's the anxiety and depression and what's the meds? I can let you know if the meds start to work and if worth sticking with xxxx Obviously only my own personal view xxx

  • I am happy to stick with you :) I am feeling a little calmer today ( day 5 ) Still a bit nauseas but it comes and goes. I fear week 2 will be more intense but I am ok for now. I have stopped crying. Do feel a little numb . . . . Like Ive lost my edge you know. But at least i wont be so painful to the people around me. I havent had to take it it night. and Im only only half tablet. But I do take it very early, lIke before 6am. Im suppose to go up to a full one after one week. But if Im feeling ok on this dose maybe I should just stick to it?

  • Im finding it very very hard. It has got worse but a lot of very helpful people on here saying it can get worse before it improves and that it can takes a number of weeks. I am going to ask about my dosage this week xxx hugs to you, hope you are ok , lets keep sticking! It has to work in the end xx

  • Ill check in with you in a couple days and see how your going. Yes. we can do this! :)

You may also like...